Illinois Journal of Mathematics

Module defect and factorisability

A. Fröhlich

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 32, Issue 3 (1988), 407-421.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988994

Digital Object Identifier
doi:10.1215/ijm/1255988994

Mathematical Reviews number (MathSciNet)
MR947035

Zentralblatt MATH identifier
0664.12007

Subjects
Primary: 11R33: Integral representations related to algebraic numbers; Galois module structure of rings of integers [See also 20C10]
Secondary: 11S45: Algebras and orders, and their zeta functions [See also 11R52, 11R54, 16Hxx, 16Kxx] 20C10: Integral representations of finite groups

Citation

Fröhlich, A. Module defect and factorisability. Illinois J. Math. 32 (1988), no. 3, 407--421. doi:10.1215/ijm/1255988994. https://projecteuclid.org/euclid.ijm/1255988994


Export citation